# SDR ASAA0080263

- Difficulty date: May 7, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LAX - FLT 251 - CREW REPORTED EMERGENCY EXIT FLOOR TRACK LIGHTING IN FIRST CLASS INOPERATIVE.  SECURED LOOSE TRACK LIGHT AND LIGHTING OPERATED NORMALLY.  (M)
